Schizophrenia.com

Aside from psychiatrists point of view, What would you not put up with on a medication change?

#1

I mean what Would you think would scare you so much that you thought it’s not worth it…
When is it high stress ? When is it just another difficult day?

#2

I tend to go back on antipsychotics when I am being constantly viciously verbally harassed raped and physically harmed by demons. That’s too much for me, and can send me spiraling into depression and make my ptsd worse.

After so many years of dropping and going back on and dropping APs I’ve definitely decided I just want to find one and be on it forever now though so I never have to experience things like that again.

1 Like
#3

That sounds a lot like how it was for me when I was in hospital…
I’m sorry you have had to put up with so much serious Psychosis
And I’m very glad that you’re taking meds now
I’m changing from a very sedating very strong very old very ‘dangerous with side-effects’ medication
After 12 years without serious long term delusions,
I need to know at what point something is not working Hopefully in time to switch back Without putting myself or anyone in danger

1 Like
#4

I cannot put up with mania, depression with suicidal thinking, paranoia, thought broadcasting and telepathy, paranoid delusions, depersonalization, florid hallucinations, and going over 48 hours without sleep. I get any of those, and I want and need a med change.

1 Like
#5

I would not put up with chronic insomnia, I came of Chlorpromazine due to weight gain.

1 Like
#6

Medication side effects I would not put up with are: T.D., weight gain, excessive akathisia, extreme constipation, and insomnia.

1 Like
#7

It helps if you know what your symptoms are, then as you switch meds keep a look out if anything familiar shows up. Sometimes we are not our own best judges of that though so being able to do something like see a therapist once a week who will know if you’re slipping and can say you need to stay on the old med or even posting on here regularly where folks on here can say something’s not right can help.

If the AP you’re on isn’t ideal to be on then I would recommend switching just taking it slow. Work closely with your doctor on everything.

1 Like
#8

Thanks Anna
I might write a bit about it to myself
list symptoms that worry me now
symptoms that have been real triggers or early signs and update this with how much i have now and etc

I am taking it slow i am on half dose of both meds in the middle of a 6 month trial of ability and how i get on with it.

thanks also for the reminder that there is a reason i am swapping meds unless it gets worse

1 Like
#9

I have been hallucinating, auditory and visual
visually near to full blown bright people, and the cheshire cat
auditory voices coming from the air next to me which is new

I have been on that level where it is all words and stuff coming off others and me to them, and communicating both ways so almost telepathy but just actions and words
but i don’t 'know what that is classed as
i think this would be thought broadcasting

i thought i had told the psych everything 2 days ago but i should write it down as it occurs

I am happy to have this forum for reminders of things i wouldn’t have thought of !!

#10

also thanks for reminding me it is horrible and not worth it for any reason
“i just want to find one and be on it forever now though”
how i felt and if i mean it it might mean going back on a strong horrible med
i guess they are all strong but none have felt stronger than clopixol

#11

What I think is that if a medication debilitates you as badly or worse than your illness did, or if it makes your quality of life as bad or worse than your illness did, then it is not worth being on that med and you should find an alternative, even if it does control all your symptoms perfectly. Because what would be the point of that? You’re just trading one disability/misery for another.

The ideal med improves both your functioning and quality and of life as well as improves your symptoms. This seems to be forgotten in the psych field often…

1 Like
#12

Any one stop taking meds and had another episode

#13

For me I would have to draw the line at TD and weight gain and if EPS is severe (like it was when I was on haldol)

But as I know as of right now, I need antipsychs I just can’t function otherwise

#14

Severe erectile dysfunction, to the point where viagra and cialis do little to help…

Abilify injections have caused this for me, now I am back on 2mg of risperdal which in the past, did not cause this problem for me, but now I do not know if it is the abilify injection still in my system or the risperdal now causing this…

It’s been almost 2 months since my last injection, what do you guys think of this? Could it be the injection still in my system causing this or the risperdal?